# SDR KCSA2024091226

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747-4B5
- Aircraft serial: 25275
- Aircraft time: 11,540 hours, 19,091 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: False Activation
- Location: Door Lock
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

PER LOG PAGE 100190752, DOOR UPPER DECK FLIGHT LOCK-EICAS AFTER TAKEOFF. PERFORMED FLIGHT LOCK ACTUATOR TEST IAW B747 AMM 52-23-00. OPERATIONS CHECK GOOD. NO FAULTS NOTED AT THIS TIME,
